# SDR QXEA2025040800110

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 14,844 hours, 10,182 cycles
- Engine: Ge CF348E5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8295009
- Part serial: ATC57774
- Condition: Leaking
- Location: Nr 1 Fuel
- Part time: 14,864 hours, 10,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2251. RAMP REPORTS LEAK UNDER #1 ENGINE. REMOVED FROM SERVICE AND PLACED ON DMI. (RESOLVED ON W/O: 350634 TASKCARD: N/R-00001 ) REPLACED #1 ENGINE MAIN FUEL PUMP REF LMM TASK 73-00-00-800-802. OPS CHECK GOOD. NO LEAKS NOTED. PLACARDS REMOVED. MAINTENANCE CONTROL NOTIFIED. THIS CLEARS DEFECT. RETURNED TO SERVICE.
